# SDR AALA202204059854

- Difficulty date: April 3, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A300*
- Aircraft serial: 3584
- Aircraft time: 42,461 hours, 16,509 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Leaking
- Location: Zone 800 - Doors
- Component: Damper
- Component part number: FE240007
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER CABIN DOORS ARMED FLIGHT ATTENDANT REPORTED DOOR 1R LOW PRESSURE ON FLIGHT ATTENDANT PANEL. REPLACED DIAPHRAGM ON THE R1 DOOR DAMPER PER AMM 52-10-00-610-00A.
